# SDR 2006UALA02144

- Difficulty date: November 5, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 64,224 hours, 7,346 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LTS INOP AT CEILING OVER STAIRS IN UPPER DECK.  RELAMPED.  OPS CHECKED OK.
